Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Side effects of birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   hi
User :   hello
Doctor :   how can i help you
User :   i have a quick question?
Doctor :   ok

User : Birth Control Pills give side effects of getting larger breasts? so ive heard?
User :   r u there?
Doctor :   yes they
User :   so they do?
Doctor :   it depends on the type of birth control pills
Doctor :   women use
User :   wat about if im young as 16yrs?
User :   would dat b a problem?
Doctor :   breast tendreness, increase in breast size are some of the side effects
User :   does that wareoff?
Doctor :   the hormones found in birth control pills, often lead to an increase in breast size that generally reverses after a few cycles or when the woman goes off the pill
User :   oh....thank you so much that answers my question. thank you?
Doctor :   ur welcome
Doctor :   have a nice day

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor